# SDR UIEA200700405

- Difficulty date: September 26, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,440 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Corroded
- Location: Retract Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR RETRACT ACTUATOR LOWER END BEARING CORRODED.  REMOVED CORROSION AS PER TEC - XMN-07-01832 PROPOSAL REF OHM 32-33-11.
